Spectral elements for the integral equations of time-harmonic Maxwell problems - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Antennas and Propagation Year : 2008

Spectral elements for the integral equations of time-harmonic Maxwell problems

Abstract

We present a novel high-order method of moments (MoM) with interpolatory vector functions, on quadrilateral patches. The main advantage of this method is that the Hdiv conforming property is enforced, and at the same time it can be interpreted as a point-based scheme. We apply this method to field integral equations (FIEs) to solve time-harmonic electromagnetic scattering problems. Our approach is applied to the first and second Nédélec families of Hdiv conforming elements. It consists in a specific choice of the degrees of freedom (DOF), made in order to allow a fast integral evaluation. In this paper we describe these two sets of DOF and their corresponding quadrature rules. Sample numerical results on FIE confirm the good properties of our schemes: faster convergence rate and cheap matrix calculation. We also present observations on the choice of the discretization method, depending on the FIE selected. © 2008 IEEE.
No file

Dates and versions

hal-00873079 , version 1 (17-10-2013)

Identifiers

Cite

Édouard Demaldent, David Levadoux, Gary Cohen. Spectral elements for the integral equations of time-harmonic Maxwell problems. IEEE Transactions on Antennas and Propagation, 2008, 56 (9), pp.3001-3010. ⟨10.1109/tap.2008.927551⟩. ⟨hal-00873079⟩
105 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More